Sorry to hear about that Haley. Unfortunately i have heard about accutane causing MS and you can find similar stories by a google search. However, Cannabis Oil is very effective in treating MS as you can see in the video below.
That's reassuring, I can't seem to put on any muscle since Accutane...so you didn't find it made your skin or hair dryer, just had to increase your water intake?
Yeah I have a hard time putting muscle on too. Creatine increases the conversion of testosterone to DHT so not only does it help put muscle on that way, it also puts water into your muscles to look bigger as well. If anything it definitely helped my confidence a little bit.
I didn't notice my skin or hair getting drier although it was actually 3 years ago so I can't really remember for sure. I don't think so though. And yes you have to drink a lot of water while you take it.
I want to take Accutane but this thread scares me. But I'm sick of having acne.
I know acne sucks and i remember feeling just like you did but I would gladly take my acne back any day of the week if it meant I never took this stuff. I actually still have acne (not as bad) but i literally just don't care about it at all anymore. Having severe problems puts it in perspective. Even if people don't "feel" like they got side effects Accutane decreases brain function and lowers important hormone levels. Not worth it.
If you have cystic acne you may want to look into something called nicotinamide. It's a pill made of vitamins that cured my cystic acne after I came off of Accutane. I don't think they make it anymore but there may be similar products out there. Or you could just buy the niacin and zinc that it is made of and see how that works for you. Also you may want to look into a facial wash with CBD in it. Apparently something that may help our side effects is also the cure for acne as it destroys the bacteria that causes it.
Anyone have thoughts on using a creatine supplement? Could that help...or potentially do more harm than good (some say it is dehydrating)
I took creatine a couple years ago. Didn't help or hurt my sides but I did get pretty ripped from it. You do have to drink a lot of water while you're taking it and it's better if you're working out a lot while taking it.
I am just curious if anyone actually read the possible side effects of this medication before taking it? Most of your symptoms are clearly listed in the possible side effects of isotretinoin.
Should the pharmaceutical company be responsible for your side effects if you failed to read that they were possible?
I knew exactly what i was getting in to when I started taking Accutane and would never consider suing Roche.
It's like knowing good and well that you could be severely injured by jumping in front of a moving vehicle but doing it anyway, and then suing the driver.
Did you seriously come on here just to say this? What a joke you are. We're here trying to REPAIR the damage this drug has done to us. It hasn't been 226 pages of people saying they're going to sue the drug company. And no, permanent sexual dysfunction is not listed in the possible side effects. Neither is permanent skin problems, digestive problems, or permanent hair loss many people here have. No idea what you're trying to accomplish with your post but if you don't have anything helpful to say to us you really don't need to be on here.